| Catalog Number |
875205 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Burn(s) (1757); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).26 of 26 devices were returned for evaluation.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of one device found excessive wear due to a lack of proper maintenance and lubrication.The device had debris build-up.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of two devices found excessive wear due to a lack of proper maintenance.This devices had a deformation issue (dent).The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of two devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of three devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of seven devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device had debris build-up.This device had a deformation issue (dent).The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of nine devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.
Event or Problem Description
This report summarizes 26 malfunction events where midwest e plus 1:5 high speed contra angle attachment handpieces overheated.23 events resulted in no injury.1 event resulted in unknown injury.2 events resulted in the patient being slightly burned with no intervention.
Additional Manufacturer Narrative
This follow up report provides the requested update to add vmsr to the exemption/variance number field.